# SDR PIDA06118

- Difficulty date: October 2, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 17,305 hours, 11,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY DOOR LIGHT AT R4 DOOR INOP.  CLEANED SOCKET AND CONTACTS OPPS CHECK GOOD IAW AMM 33-51-00-P6 501.
